A nonconforming covolume method for elliptic problems

Cited 2 time in webofscience Cited 2 time in scopus
  • Hit : 350
  • Download : 3
DC FieldValueLanguage
dc.contributor.authorHyon, Yun K.ko
dc.contributor.authorJang, Ho J.ko
dc.contributor.authorKwak, Do Youngko
dc.date.accessioned2010-11-24T08:55:50Z-
dc.date.available2010-11-24T08:55:50Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2008-02-
dc.identifier.citationAPPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10203/20351-
dc.description.abstractWe consider a control volume (covolume) method for second-order elliptic PDEs with the rotated-Q(1) nonconforming finite element on rectangular grids. The coefficient K may a variable, diagonal tensor, or discontinuous. We prove first-order convergence in H-1 norm and second order convergence in L-2 norm when the partition is square. Our numerical experiments show that our covolume scheme has about 30% less error than FEM even when K is discontinuous tensor. (C) 2007 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.language.isoen_USen
dc.publisherELSEVIER SCIENCE INC-
dc.subjectGENERALIZED STOKES PROBLEM-
dc.subjectRECTANGULAR GRIDS-
dc.subjectEQUATIONS-
dc.titleA nonconforming covolume method for elliptic problems-
dc.typeArticle-
dc.identifier.wosid000253283100007-
dc.identifier.scopusid2-s2.0-38049077869-
dc.type.rimsART-
dc.citation.volume196-
dc.citation.issue1-
dc.citation.beginningpage60-
dc.citation.endingpage66-
dc.citation.publicationnameAPPLIED MATHEMATICS AND COMPUTATION-
dc.identifier.doi10.1016/j.amc.2007.05.036-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorJang, Ho J.-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorcovolume method-
dc.subject.keywordAuthorrotated bilinear finite element method-
dc.subject.keywordAuthorduality-
dc.subject.keywordAuthoroptimal order-
dc.subject.keywordPlusGENERALIZED STOKES PROBLEM-
dc.subject.keywordPlusRECTANGULAR GRIDS-
dc.subject.keywordPlusEQUATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0